Krzysztof Nowicki
Krzysztof Nowicki
Professor of Statistics, Lund University
Verified email at stat.lu.se
Title
Cited by
Cited by
Year
Estimation and prediction for stochastic blockstructures
K Nowicki, TAB Snijders
Journal of the American statistical association 96 (455), 1077-1087, 2001
11662001
Estimation and prediction for stochastic blockmodels for graphs with latent block structure
TAB Snijders, K Nowicki
Journal of classification 14 (1), 75-100, 1997
6171997
Beyond anarchy and organization: entrepreneurs in contextual networks
B Johannisson, O Alexanderson, K Nowicki, K Senneseth
Entrepreneurship & Regional Development 6 (4), 329-356, 1994
3471994
The asymptotic distributions of generalized U-statistics with applications to random graphs
S Janson, K Nowicki
Probability theory and related fields 90 (3), 341-375, 1991
651991
Exploratory statistical anlaysis of networks
O Frank, K Nowicki
Annals of Discrete Mathematics 55, 349-365, 1993
521993
Subgraph counts in random graphs using incomplete U-statistics methods
K Nowicki, JC Wierman
Discrete Mathematics 72 (1-3), 299-310, 1988
411988
Statistical inference for a class of modified power series distributions with applications to random mapping theory
S Berg, K Nowicki
Journal of Statistical Planning and Inference 28 (2), 247-261, 1991
201991
Manual for BLOCKS version 1.6
TAB Snijders, K Nowicki
ICS/Dept of Statistics & Measurement Theory. University of Groningen, Groningen, 2004
192004
Order of magnitude bounds for expectations of -functions of nonnegative random bilinear forms and generalized -statistics
MJ Klass, K Nowicki
The Annals of Probability 25 (3), 1471-1501, 1997
191997
The Grossman and Zhou investment strategy is not always optimal
MJ Klass, K Nowicki
Statistics & probability letters 74 (3), 245-252, 2005
182005
Clustering of dyad distributions as a tool in network modeling
O Frank, M Hallinan, K Nowicki
Journal of Mathematical Sociology 11 (1), 47-64, 1985
161985
Asymptotic normality of graph statistics
K Nowicki
Journal of statistical planning and inference 21 (2), 209-222, 1989
141989
An improvement of Hoffmann-Jørgensen’s inequality
MJ Klass, K Nowicki
Annals of probability 28 (2), 851-862, 2000
92000
Beyond anarchy and organization: entrepreneur in context
B Johannisson, O Alexanderson, K Nowicki, K Senneseth
Avebury, 1994
91994
Using Networks to Organize Support For Entreneurs-A Graph Analysis of Swedish Contexts
B Johannisson, K Nowicki
Babson College, 1992
91992
Asymptotic Poisson distributions with applications to statistical analysis of graphs
K Nowicki
Advances in applied probability, 315-330, 1988
81988
Manual for BLOCKS version 1.51
TAB Snijders, K Nowicki
Groningen: ICS/Statistics & Measurement Theory, University of Groningen …, 2001
62001
An optimal bound on the tail distribution of the number of recurrences of an event in product spaces
MJ Klass, K Nowicki
Probability theory and related fields 126 (1), 51-60, 2003
52003
Uniformly accurate quantile bounds via the truncated moment generating function: the symmetric case
M Klass, K Nowicki
Electronic Journal of Probability 12, 1276-1298, 2007
42007
A symmetrization-desymmetrization procedure for uniformly good approximation of expectations involving arbitrary sums of generalized U-statistics
MJ Klass, K Nowicki
The Annals of Probability 28 (4), 1884-1907, 2000
42000
The system can't perform the operation now. Try again later.
Articles 1–20